MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM CATHETER

IMPERATIVE CARE INC. ZOOM CATHETER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A zoom 71 device was returned for investigation.The device was received without the distal tip, confirming distal tip/marker band separation.Examination of the returned device identified separation at the location where the marker band detached from the distal end of the catheter shaft.The separation location exhibited minimal stretching of the catheter materials.The catheter shaft exhibited multiple kinks on the proximal end and stretching of catheter shaft materials on the distal end.Based on the available information and evaluation of the returned device, a definitive root cause for the distal tip detachment could not be established.Examination confirmed the reported failure mode and indicated that separation occurred at the marker band/distal tip attachment interface.Complaint information identified several contributing factors that may have contributed to the reported event.The zoom 71 was tracked in a kink third-party access catheter in the presence of mildly tortuous anatomy and resistance was reportedly encountered during advancement and retraction.The zoom system instructions for use (ifu) warns, "exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing of the device against resistance may result in damage to the vasculature or the device." manufacturing records were reviewed and confirmed the product met all design and manufacturing specifications prior to release.
 
Event or Problem Description
During a mechanical thrombectomy procedure for a left proximal m1 occlusion, access was obtained via the right radial artery using a third-party access guide catheter.During the second pass, resistance was encountered while withdrawing the zoom 71 through the third-party guide catheter.It was reported that the third-party guide catheter had kinked, causing the distal tip of the zoom 71 to fracture near the kink site.The broken piece was successfully retrieved using an additional aspiration catheter.The physician then exchanged for an alternative third-party device and successfully completed the procedure.The patient remained stable following the event, with no reported adverse clinical outcome.

Brand Name
ZOOM CATHETER
Common Device Name
ZOOM CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25672889
Report Number3014590708-2026-00025
Device Sequence Number18753844
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)260608(10)F2409203
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2026
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2409203
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Q'APEL ZEBRA RADIAL ACCESS GUIDE CATHETER.; SOLITAIRE STENT RETRIEVER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale